Theoretical and Mathematical Physics

, Volume 156, Issue 1, pp 1075–1080

Integrable model of a two-dimensional singular spherical oscillator in a constant magnetic field

Article

DOI: 10.1007/s11232-008-0099-3

Cite this article as:
Aramyan, K.S. Theor Math Phys (2008) 156: 1075. doi:10.1007/s11232-008-0099-3

Abstract

We propose an analogue of a two-dimensional singular oscillator (Smorodinsky-Winternitz oscillator) on a sphere, which is exactly solvable in the classical sense both without and with a constant magnetic field. We find the explicit classical solutions.

Keywords

singular oscillator magnetic field integrable model 

Copyright information

© MAIK/Nauka 2008

Authors and Affiliations

  1. 1.Artsakh State UniversityStepanakertRussia

Personalised recommendations